Epilepsy Foundation

ITS REAL DAM REAL

Views: 1463

Reply to This

Replies to This Discussion

I'm sure plenty of us on here can agree with you on that one.

i told the doctor about the mood change a year ago and nothing but for me to see primary doc . Have you ever tryed to see a VA doctors. now i know whats making me so mean i try to be calm . surgery soon so maybe it will stop . why dont the doctors tell us about this rage . PEACE

Doctors like to look at how a drug controls the problem first then they look at side-effects and other things.  Keppra worked for me so my epi never mentioned the rage.  Later I had surgery and started going off meds.  When I went off Keppra and later thought about going back on it, that's when he said he could see I was having a problem with it and encouraged me to try another med.  I came back and said, "Let's try no meds at all."  That was six years ago and I'm glad to say I'm out of the war with drugs.

 

Ed

ED after surgery did the sick feelings go away. How did you feel all over and do you realy feel goo to drive and can you ? thanks Terry

hi everyone its Terry . well some news about the keppra rage . My doctory said try B6 complex a muilt vitamin supplement . please ask your doctor . i start mine right now 10 1 2012  i will try to let all know how this works for me. hope starts with each one of us. i will share my hope with all of you. Much Love Peace!!!

I tried B6. It didn't really improve things for me. I hope it helps you!

I don't really have "rage"...more like nasty/obnoxious/highly rude. I'm now forced to hide at work, breathe deep, count to twenty, and then return to the floor. There are plenty of other ASM's out there, and I need to get off the Keppra.

Allen my heart is with you . with the  B 6 and the surgery i do feel better ,but not 100% just yet , but i walk every morning and think and walk postive every minute . im 47 disabled vet i want to live . Allen men like us keep up the good fight because we can in Jesus Name my friend. Allen im just saying  hold your head high ,the keppra is not who we are ,its just what we take and if you can change to something elae let us know how it does for you ok . To everone in this discussion much love . Peace

Sorry, Terry.  I didn't see this question.

 

Everything I didn't like about the way I felt at times involved med side effects (dizziness/double-vision from Trileptal, rage from Keppra, Vitamin D level with Dilantin).  That's why I was glad my epi let me go off the last one.  He let me drive exactly six months after my last seizure which was four months after surgery.  My license plate has OTRA on it for On The Road Again.

Terry said:

ED after surgery did the sick feelings go away. How did you feel all over and do you realy feel goo to drive and can you ? thanks Terry

Hi all its Terry. Im just going to put it out there i dont like B-6 .it makes me feel bad . so what do i do about the keppra rage . 1 walk 2 walk . i will not get mad because I can . I will be happy . I will fight it because i want to and can. sounds pretty positive and sometimes it sounds like crap. I hope to start cutting down 1250 two times a day in a few months. but Doc said slowly over a year to get total off. This is hard for us all no matter what. my friends remember steal sharpens steal find yours sooner than later. oh if my spelling sucks I just dont care because I cant remember where the spell check button is .How funny is that. They say life is what you make it , I finaly get it at 47 but i get it .ok much Love . PEACE

I used to take Keppra @ 750mg twice a day and HATED it. I had horrible side effects and also the "rage" I'd have it every other day it was so bad that I had to tell my dr and wanted to switch to something else. Now I'm taking depakote @ 500mg. is anyone else on this?

I just started taking Keppra. My doctor wants me to up my dose from 500mg twice a day to 1500mg in the morning and 1500mg at night. That seems like a crazy high amount. I haven't had many side effects yet other than feeling tired and not having much energy. 

Reply to Discussion

RSS

Terms of Service Update 6/4/2012

We have updated our Terms of Service for eCommunities Groups.

Events

October 2014
SMTWTFS
1234
567891011
12131415161718
19202122232425
262728293031
       

© 2014   Created by EF Admin.

Badges  |  Report an Issue  |  Privacy Policy  |  Terms of Service